MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER
Model Number 862442
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported the saturation intermittently disappears on their intellivue multi measurement server (mms) without an alarm message to report it.It is unknown if the device was in clinical use.
 
Event or Problem Description
It was reported that the saturation intermittently disappears without an alarm message to report it.It is unknown if the device was in clinical use.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
MDR Report Key12547525
Report Number9610816-2021-10386
Device Sequence Number14324592
Product Code MHX
UDI-Device Identifier00884838000254
UDI-Public00884838000254
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number862442
Device Catalogue Number862442
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1